# SDR YENA2023111501389

- Difficulty date: November 13, 2023
- Submitted: November 15, 2023
- Operation: Air carrier
- Aircraft: N621JB
- Make and model: Airbus A320-232
- Aircraft serial: 02491
- Aircraft time: 69,319 hours, 24,668 cycles
- System (JASC): 2900 · Hydraulic Power System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: DE
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#261, BOS-SJU. (AIRCRAFT DECLARED AN EMERGENCY INTO SJU) 'HYD G RSVR LO LVL HYD G RSVR LO PR.' (SUPPLEMENTAL INFORMATION TO FOLLOW)
